# SDR FDEA201603301121

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA621317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED ALL HOLES INSPECTED WITH NDT COMMON TO CAC RT STATION 1156. PRESS BULKHEAD T CAP AREA, CRACKED T CAP IS REMOVED.  ACCOMPLISHED HFEC OF ALL HOLES IAW NDT3PM PART 06.  CRACKS FOUND ON SKIN AT LONGERON 37R & 39R.  REPAIRED IAW EA 8-5310-T0323753.
